# SDR DALA2022060303880

- Difficulty date: June 3, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N333DX
- Make and model: Airbus A321-211
- Aircraft serial: 8026
- Aircraft time: 13,125 hours, 5,826 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Bypass Valve
- Condition: Inoperative
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SKIN EXCHANGER INLET BYPASS VALVE. REACVTIVATED AVIONICS VENT SYSTEM PER A320 AMM 21-26. MEL AND PLAC REMOVED. (LP# 9246032)
